Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 22, Issue 4

Issues

An adaptive algorithm for determination of source terms in a linear parabolic problem

Arzu Erdem
  • Department of Mathematics, Faculty of Arts and Sciences, Kocaeli University, Umuttepe Campus, 41380, Kocaeli, Turkey
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-12-07 | DOI: https://doi.org/10.1515/jip-2013-0019

Abstract

This paper investigates an adaptive algorithm for identification of source terms w:={F(x,t);p(t)} in the linear parabolic equation ut=uxx+F(x,t) and Robin boundary condition -ux(l,t)=ν[u(l,t)-p(t)] from the measured final data and the measurement of the temperature in a subregion. This is based on the minimization of Tikhonov functional. We pursue the approach iteratively regularized gradient method. Results with the adaptive algorithm are presented.

Keywords: Inverse coefficient source problem; parabolic equation; gradient method

MSC: 35R30; 46N10; 49N50

About the article

Received: 2013-03-20

Published Online: 2013-12-07

Published in Print: 2014-08-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 22, Issue 4, Pages 569–592, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jip-2013-0019.

Export Citation

© 2014 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in